Jump to content

GoRaiders

Member Since 16 Dec 2012
Offline Last Active Feb 28 2013 11:45 PM

Topics I've Started

Is Too Much Milk On Accutane Bad?

15 January 2013 - 10:58 PM

I'm on 80mg a day of accutane. I have been drinking a lot of milk lately, about half a gallon a day. I know that you should avoid a lot of vitamin A while your on accutane. Does milk have a lot of vitamin a, and if so is a half gal a day going to harm me?

Ib For 4 Months

08 January 2013 - 12:34 AM

I honestly regret taking this drug.  I had moderate acne that was persistent for years, and stupidly decided to take accutane.  Within the first ten days I had a horrendous breakout.  Cysts everywhere including back, neck, face and shoulders.  I thought this was normal because IB's are common, even if they last a month or two.  But I have barely any improvement from the IB at all starting month 4.  Is this normal?  I just hope I don't finish my course being worse off than when I started, which is the direction I'm headed.

Accutane Causing Cystic Acne

16 December 2012 - 10:37 PM

Hey,
I've been on accutane (80mg/day) for about 3 months now.  Before accutane, I had moderate acne, and the only reason I went on accutane was because it was persistent and nothing else worked.  I mostly broke out on my chin and cheeks.  Since I have been on accutane (3 months),  my acne has gotten really severe and I've been breaking out all over my body  and neck with cystic acne.  I know that the initial breakout can last a long time, but i can't help thinking that I made a mistake and ruined my skin forever.  Is it possible that accutane can permanently make your acne worse instead of helping it?